MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device has no picture / no light.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
*correction to h6 the event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation results: the device in question (11278vs, video-uretero-renoskop flex-xc, sn: (b)(6)) was received by the manufacturing site in germany on 17-jul-2025 for investigation.A visual and functional test was carried out on the endoscope.The endoscope shows signs of wear on the handle, distal end and shaft.The angle cover is worn and incised and therefore leaking.The shaft is kinked under the kink protection.The distal end is thermally damaged.The angulation is out of tolerance.No image and light output from the endoscope.Tested with tc301 sn (b)(6) and tm263 sn (b)(6).The housing is filled with moisture and the interface board is corroded.The angel cover was cut open during the evaluation.The error described by the customer "electronics no picture / no light" could be confirmed.The cause was moisture ingress through the angle cover, which damaged the interface board.For this reason, a user misuse error is to be assumed which led to the missing image.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.In addition, we want to draw your attention to page 16 of the corresponding instruction for use (document id: (b)(4)) which includes warnings under section 6.1 "inspecting the product": the flexible endoscope can be damaged by incorrect handling during use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22816349
Report Number1221826-2025-01428
Device Sequence Number18395770
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer02/20/2026
03/23/2026
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date03/17/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown